RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 21, Issue 1  


Computation of the limiting distributions of statistics for the $\omega^2$-test of normality
G. V. Martynov
3
Asymptotic expansions associated with some statistical estimates in the smooth case. II. Expansions of moments and distributions
S. I. Gusev
16
On asymptotically optimal tests for composite hypotheses under non-standard conditions
A. V. Bernšteĭn
34
On disposal of particles in cells and random mappings of a finite set
V. F. Kolčin
48
Automodel probability distributions
Ya. G. Sinaĭ
63
Brownian motion and harmonic functions on manifolds of negative curvature
Yu. I. Kifer
81
Grenzwertsätze über große Abweichungen für eine gewisse Klasse stochastischer Prozesse
Jürgen Gärtner
95
On the accuracy of approximation in the central limit theorem
В. A. Lifšic
107

Short Communications
Global limit theorems
V. M. Kruglov
123
Some remarks on summing independent variables in the non-classical case
V. I. Rotar'
128
Local limit theorems for weighted sums of independent random variables
E. M. Shoukry
135
On events connected with reaching a set by sample paths of a stochastic process
M. I. Taksar
143
An example of a one-dimensional controlled process
I. L. Genis, N. V. Krylov
147
Reduction of a Markov decision model with incomplete information to a problem with complete information in the case of Borel state and action spaces
A. A. Yuškevič
152
A finite controlled Markov chain with small break probability
R. Ya. Čitašvili
157
Construction of the cost and optimal policies in a game problem of stopping of a Markov process
N. V. Elbakidze
164
A continuity criterion for a class of Markov processes
A. D. Bendikov
169
On local times for stochastic processes
Yu. A. Davydov
172
A non-parametric method for a posteriori detection of the «disorder» time for a sequence of independent random variables
B. S. Darhovskiĭ
180
Asymptotic normality of sums of dependent random variables, considered by B. A. Sevast'yanov
A. S. Ambrosimov
184
Asymptotic normality of one class of statistics in a multinomial scheme
G. I. Ivčenko, V. V. Levin
190
On randomized estimation for discrete parameter spaces
A. M. Geršanov, S. K. Šamroni
195
One limit theorem for products of random matrices
V. L. Girko
201
On unbiased estimation of the moment's polynomials
H. B. Kordonskiĭ, P. Ya. Rozenblit
203
On summing a random number of random variables with increasing hazard rate or with strongly unimodal discrete distribution
O. P. Vinogradov
209

Summaries of papers presented at the sessions of the probability and statistics section of the Moscow Mathematical Society (December 1974–October 1975)
215

Letter to the Editor
Letter to the editors
S. V. Nagaev, V. I. Rotar'
226

Reviews and Bibliography
G. Matheron «Random sets and integral geometry» (book review)
E. Gečiauskas
227

New Books
New books
T. B. Yarina
229
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020